×

zbMATH — the first resource for mathematics

Complete convergence for arrays of rowwise negatively orthant dependent random variables. (English) Zbl 1260.60062
Summary: Some sufficient conditions for complete convergence for arrays of rowwise negatively orthant-dependent random variables are presented without assumptions of identical distribution. As an application, a Marcinkiewicz-Zygmund-type strong law of large numbers for weighted sums of negatively orthant-dependent random variables is obtained.

MSC:
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amini M., Bozorgnia A.: Complete convergence for negatively dependent random variables. J. Appl. Math. Stoch. Anal. 16, 121–126 (2003) · Zbl 1040.60021 · doi:10.1155/S104895330300008X
[2] Amini M., Azarnoosh H.A., Bozorgnia A.: The strong law of large numbers for negatively dependent generalized Gaussian random variables. Stoch. Anal. Appl. 22, 893–901 (2004) · Zbl 1056.60024 · doi:10.1081/SAP-120037623
[3] Amini M., Zarei H., Bozorgnia A.: Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables. Stat. Probab. Lett. 77, 1106–1110 (2007) · Zbl 1120.60022 · doi:10.1016/j.spl.2007.01.015
[4] Asadian N., Fakoor V., Bozorgnia A.: Rosenthal’s type inequalities for negatively orthant dependent random variables. J. Iran. Stat. Soc. 5(1–2), 66–75 (2006) · Zbl 06657107
[5] Baum L.E., Katz M.: Convergence rates in the law of large numbers. Trans. Am. Math. Soc. 120(1), 108–123 (1965) · Zbl 0142.14802 · doi:10.1090/S0002-9947-1965-0198524-1
[6] Bozorgnia, A., Patterson, R.F., Taylor, R.L.: Limit theorems for dependent random variables: World Congress Nonlinear Analysts’92, pp. 1639–1650 (1996) · Zbl 0845.60010
[7] Erdös P.: On a theorem of Hsu and Robbins. Ann. Math. Stat. 20(2), 286–291 (1949) · Zbl 0033.29001 · doi:10.1214/aoms/1177730037
[8] Gut A.: Complete convergence for arrays. Period. Math. Hung. 25(1), 51–75 (1992) · Zbl 0760.60029 · doi:10.1007/BF02454383
[9] Hsu P.L., Robbins H.: Complete convergence and the law of large numbers. Proc. Nat. Acad. Sci. USA 33(2), 25–31 (1947) · Zbl 0030.20101 · doi:10.1073/pnas.33.2.25
[10] Joag-Dev K., Proschan F.: Negative association of random variables with applications. Ann. Stat. 11(1), 286–295 (1983) · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[11] Kim H.C.: The Hájek–Rényi inequality for weighted sums of negatively orthant dependent random variables. Int. J. Contemp. Math. Sci. 1(6), 297–303 (2006) · Zbl 1156.60306
[12] Klesov O., Rosalsky A., Volodin A.: On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables. Stat. Probab. Lett. 71, 193–202 (2005) · Zbl 1070.60030 · doi:10.1016/j.spl.2004.10.027
[13] Ko M.-H., Kim T.-S.: Almost sure convergence for weighted sums of negatively orthant dependent random variables. J. Kor. Math. Soc. 42(5), 949–957 (2005) · Zbl 1096.60017 · doi:10.4134/JKMS.2005.42.5.949
[14] Kuczmaszewska A.: On some conditions for complete convergence for arrays of rowwise negatively dependent random variables. Stoch. Anal. Appl. 24, 1083–1095 (2006) · Zbl 1108.60021 · doi:10.1080/07362990600958754
[15] Spitzer F.L.: A combinatorial lemma and its application to probability theory. Trans. Am. Math. Soc. 82(2), 323–339 (1956) · Zbl 0071.13003 · doi:10.1090/S0002-9947-1956-0079851-X
[16] Taylor R.L., Patterson R.F., Bozorgnia A.: A strong law of large numbers for arrays of rowwise negatively dependent random variables. Stoch. Anal. Appl. 20, 643–656 (2002) · Zbl 1003.60032 · doi:10.1081/SAP-120004118
[17] Volodin A.: On the Kolmogorov exponential inequality for negatively dependent random variables. Pak. J. Stat. 18, 249–254 (2002) · Zbl 1128.60304
[18] Wu, Q.Y.: Complete convergence for negatively dependent sequences of random variables. J. Inequal. Appl. 2010, Article ID 507293 (2010) · Zbl 1202.60050
[19] Wu, Q.Y.: Complete convergence for weighted sums of sequences of negatively dependent random variables. J. Probab. Stat. 2011, Article ID 202015 (2011) · Zbl 1221.60041
[20] Zarei H., Jabbari H.: Complete convergence of weighted sums under negative dependence. Stat. Pap. 52, 413–418 (2009) · Zbl 1247.60044 · doi:10.1007/s00362-009-0238-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.